Affordable Access

Publisher Website

Quasideterminants

Authors
Journal
Advances in Mathematics
0001-8708
Publisher
Elsevier
Publication Date
Volume
193
Issue
1
Identifiers
DOI: 10.1016/j.aim.2004.03.018
Keywords
  • Quasideterminants
  • Noncommutative Algebra
  • Symmetric Functions
Disciplines
  • Mathematics

Abstract

Abstract The determinant is a main organizing tool in commutative linear algebra. In this review we present a theory of the quasideterminants defined for matrices over a division ring.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Nineteenth century roots of quasideterminants

on Linear Algebra and its Applica... Jan 01, 2011
More articles like this..